# SDR AALA20011647

- Difficulty date: August 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHT AFT OF MID GALLEY ON RIGHT SIDE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
